Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Light bleeding after miscarriage, dry thick blood tinted discharge

Hi I had a miscarrige a couple of weeks ago on march 27 and I didn t bleed long at all maybe until april 2nd and then a couple of days after that I had a slimy egg white type of mucus live I ovulated but my opk test was negative and then yesterday I had sort of a dry thick blood tinted discharge do you think you may know what is going on? Please help me
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Following an abortion it is normal to have mild spotting or bleeding for a couple of weeks.
A review checkup is essential.
Follow up ultrasound scan after 15 days should be done without fail.
It would document an empty uterine cavity and substantiate that there are no retained products inside.
The hormonal changes can persist upto a month after the abortion.
What you had again could be your normal period.
A normal period resumes within 4 - 6 weeks after an abortion.
A slightly lesser than normal period is also normal.
The bloating and gassy feeling is also normal.
Old blood gets shed off with the next period.
A transvaginal scan , if already done, that is essentially normal, rules out any abnormality.
A thorough gynaecological internal examination - per vaginum and per speculum - also should be done to rule out any lingering infection or inflammation.
Make sure you do not conceive for atleast 3 months after an abortion.
All the best.
Please feel free to discuss further
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor